# SDR AXSA2019061400019

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N116WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110399
- Aircraft time: 29,937 hours, 43,218 cycles
- Engine: Pwa PT6A34
- Engine time: 1,567 hours, 2,063 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: E304574101
- Condition: Cracked
- Location: Rt Engine
- Part time: 4,892 hours, 6,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HOT SECTION 3 CT BLADES WERE FOUND TO BE CRACKED AT THE FIR TREE.
